MathSciNet Relay Station
MathSciNet bibliographic data
MR776000 (87h:47084) 47B50 (42C05)
Kreĭn, Mark G.; Langer, Heinz On some continuation problems which are closely related to the theory of operators in spaces $\Pi\sb \kappa$. IV. Continuous analogues of orthogonal polynomials on the unit circle with respect to an indefinite weight and related continuation problems for some classes of functions. J. Operator Theory 13 (1985), no. 2, 299–417.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement